# SDR HALA2014120800207

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 49,761 hours, 8,983 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Loose
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU FAULT- TWO ATTEMPTED STARTS UNSUCCESSFUL.  ACCOMPLISHED APU BITE IAW FIM 49-11, FAULT TREE 987.  INSPECTED APU.  FOUND LUBE FILTER DELTA P POPPED. FOUND GENERATOR CONNECTOR LOOSE AND LEAKING.  REPLACED LUBE AND SCAVENGE FILTERS IAW AMM 49-27-03.  REPLACED GENERATOR IAW AMM 24-21-01.  LEAK CHECK OK.  FIRST START ATTEMPT SUCCESFUL.
